Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 82, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 15, 2008, 1:06 AM CDT for Lamar County, Pickens County, Alabama. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 1:06 AM CDT (06:06 UTC)
- Expired
- Mar 15, 2008, 2:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lamar County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 75 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:45 AM CDT | HAIL 0.75 | 1 S Carrollton, AL | PENNY SIZED HAIL REPORTED ON STATE ROUTE 17 JUST SOUTH OF CARROLLTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 12:56 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 150606
SVRBMX
ALC075-107-150700-
/O.NEW.KBMX.SV.W.0082.080315T0606Z-080315T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 AM CDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MILLPORT...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...REFORM...PICKENSVILLE...CARROLLTON...
ALICEVILLE...
* UNTIL 200 AM CDT
* AT 106 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF FOREST TO 33 MILES WEST
OF MEMPHIS...OR ALONG A LINE EXTENDING FROM COLUMBUS TO 36 MILES
WEST OF PICKENSVILLE...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FOREST BY 125 AM CDT...
MELBORNE BY 135 AM CDT...
ETHELSVILLE BY 145 AM CDT...
SHAW...MILLPORT AND PINE GROVE BY 150 AM CDT...
PICKENSVILLE...MEMPHIS...REFORM AND MCSHAN BY 200 AM CDT...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
THIS IS A DANGEROUS STORM. IF YOUR ARE IH ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3358 8828 3359 8806 3353 8806 3352 8783
3316 8784 3308 8803 3305 8804 3307 8806
3305 8814 3302 8817 3299 8816 3299 8835
TIME...MOT...LOC 0606Z 270DEG 22KT 3350 8840 3308 8885
$$
JONES/902 follow-up statements
000
WWUS54 KBMX 150629
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CDT SAT MAR 15 2008
ALC075-107-150700-
/O.CON.KBMX.SV.W.0082.000000T0000Z-080315T0700Z/
PICKENS AL-LAMAR AL-
129 AM CDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHWESTERN LAMAR AND PICKENS COUNTIES...
AT 129 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHAW TO
16 MILES WEST OF MEMPHIS...OR ALONG A LINE EXTENDING FROM MILLPORT TO
21 MILES SOUTHWEST OF PICKENSVILLE...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCSHAN AND PICKENSVILLE BY 135 AM CDT...
NORTH PICKENS AIRPORT...REFORM AND MEMPHIS BY 140 AM CDT...
OWENS...LUBBUB...MCMULLEN AND CARROLLTON BY 145 AM CDT...
LUBBUB BY 150 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR ALABAMA.
LAT...LON 3358 8828 3359 8806 3353 8806 3352 8783
3316 8784 3308 8803 3305 8804 3307 8806
3305 8814 3302 8817 3299 8816 3299 8835
TIME...MOT...LOC 0629Z 268DEG 46KT 3349 8808 3307 8853
$$
JONES/90000
WWUS54 KBMX 150647
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CDT SAT MAR 15 2008
ALC075-150656-
/O.CAN.KBMX.SV.W.0082.000000T0000Z-080315T0700Z/
LAMAR AL-
146 AM CDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAMAR COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR ALABAMA.
LAT...LON 3342 8811 3351 8799 3352 8783 3316 8784
3308 8803 3305 8804 3307 8806 3305 8814
3302 8817 3299 8817 3299 8835
TIME...MOT...LOC 0646Z 268DEG 46KT 3350 8782 3306 8816
$$
ALC107-150700-
/O.CON.KBMX.SV.W.0082.000000T0000Z-080315T0700Z/
PICKENS AL-
146 AM CDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR PICKENS COUNTY...
AT 144 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LUBBUB TO
GEORGE DOWNER AIRPORT...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF REFORM TO ALICEVILLE...MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PIONEER AND BENEVOLA BY 155 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
SATURDAY MORNING FOR ALABAMA.
LAT...LON 3342 8811 3351 8799 3352 8783 3316 8784
3308 8803 3305 8804 3307 8806 3305 8814
3302 8817 3299 8817 3299 8835
TIME...MOT...LOC 0646Z 268DEG 46KT 3350 8782 3306 8816
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:32 AM CDT, 34 minutes earlier.
Area forecast discussion, Mar 15, 12:32 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1232 AM CDT SAT MAR 15 2008 .UPDATE...AVIATION DISCUSSION. && .SHORT TERM...TONIGHT THROUGH SATURDAY. WE WILL BEGIN TO SEE AN INCREASE IN THE DEWPOINTS AND TEMPERATURES ACROSS THE AREA AS THE WARM FRONT LIFTS NORTHWARD. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP AS THIS MOVES NORTHWARD. THE BEST CHANCES WILL REMAIN ACROSS THE NORTH. THESE CHANCES WILL THEN TRANSITION EASTWARD SHORTLY AFTER SUNRISE...BEFORE LEAVING MOST OF THE AREA SHORTLY AFTER NOON. WEST WINDS WILL THEN KICK IN AND TEMPERATURES WILL REACH INTO THE LOW TO EVEN MID 80S ACROSS THE SOUTH...WITH MID TO UPPER 70S ACROSS THE NORTH. 16 .LONG TERM...SUNDAY THROUGH THURSDAY. HIGH PRESSURE BUILDS INTO CENTRAL ALABAMA ON SUNDAY...WITH NORTHERLY WINDS AND COOL ADVECTION AFFECTING THE AREA. NEAR NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY...WITH LOW TO MID 60S ACROSS THE NORTH AND LOW 70S IN THE SOUTH. THE SURFACE HIGH WILL SHIFT TO THE EAST ON MONDAY...AS THE NEXT WEATHER SYSTEM GETS ORGANIZED ACROSS SOUTHWEST TEXAS. THE PRESSURE GRADIENT WILL TIGHTEN ON TUESDAY AS THE APPROACHING SURFACE LOW MOVES INTO EASTERN OKLAHOMA/WESTERN ARKANSAS...CAUSING SOUTHERLY FLOW TO INCREASE ACROSS THE FORECAST AREA. THIS WILL PUSH HIGHS TUESDAY AFTERNOON INTO THE 70S AREAWIDE...WITH LOCATIONS IN THE WEST AND SOUTH NEARING 80 DEGREES. AS THE SURFACE LOW TRACKS INTO THE OHIO RIVER VALLEY TUESDAY NIGHT...A FRONT WILL APPROACH CENTRAL ALABAMA LATE TUESDAY NIGHT AND CONTINUE ACROSS THE STATE ON WEDNESDAY. DYNAMICS LOOK GOOD WITH THIS SYSTEM...ALTHOUGH SOME MODEL DISAGREEMENT ON TIMING STILL EXISTS. WILL KEEP THE MENTION OF THUNDERSTORMS IN FOR TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. HIGHS ON WEDNESDAY COULD BE TRICKY...AS THEY WILL GREATLY DEPEND ON THE TIMING OF THE ACTUAL FRONTAL PASSAGE. BUT NOT EXPECTING A SUBSTANTIAL COOL DOWN WITH THIS SYSTEM. HIGH PRESSURE BUILDS BACK INTO THE REGION ON THURSDAY THROUGH THE REMAINDER OF THE EXTENDED...WITH TEMPERATURES NEAR NORMAL WITH HIGHS IN THE MID TO UPPER 60S THURSDAY AND FRIDAY...AND LOWS IN THE LOW 40S. 14 && .AVIATION...06Z TAF DISCUSSION. TWO DIFFERENT KINDS OF WEATHER HEADING AT UP FROM TWO DIFFERENT DIRECTIONS EARLY THIS MORNING. DECK OF LOW CLOUDS HEADING NORTH... HAS ALREADY ENGULFED TOI AND MGM...AND SHOULD CONTINUE ON TO THE REST OF THE TAF SITES THROUGH ANOUT 09Z. CEILINGS ASSOCIATED WITH THIS STRATUS DECK HAVE BEEN BETWEEN 1000 AND 1500 FEET. THEY MAY DROP BELOW 1000 FEET AS THE MORNING WEARS ON...BUT SHOULDNT GET AS LOW AS 500. COMING AT US FROM THE WEST IS A BIG MASS OF SHOWERS AND THUNDERSTORMS...RIDING ALONG A WARM FRONT. THIS RAIN IS EXPECTED TO REACH TCL BY 07-08Z...AND PROGRESS EASTWARD FROM THERE...IT IT HOLDS TOGETHER. I WENT WITH VCTS INNITIALLY...SINCE (EVEN WITH THE CONVECTION RELATIVELY CLOSE) MY CONFIDENCE IS STILL QUITE LOW ON HOW THE OVERALL PATTERN OF SHOWERS/STORMS EVOLVES OVER THE NEXT SEVERAL HOURS. THE ONE THING I AM FAIRLY CONFIDENT IN IS THAT IT SHOULD STAY NORTH OF MGM AND TOI FOR NOW. AFTER SUNRSIE...I TRIED TO INDICATE A GRADUAL BUT EVENTUAL IMPROVEMENT IN CONDITIONS...WITH THE CLOUDS SLOWLY LIFTING AND THEN BREAKING UP. CONDITIONS SHOULD BE BACK TO VFR IF NOT BY 00Z TOMORROW...THEN QUITE SOON AFTER. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Mar 14, 8:48 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 848 PM CDT FRI MAR 14 2008 ALZ011>015-017>050-160130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 848 PM CDT FRI MAR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH 3 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA...FROM EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE FIRST WAVE OF STORMS COULD BEGIN AS EARLY AS 3 AM IN WEST ALABAMA...AND THE LAST WAVE OF STORMS COULD CONTINUE IN EASTERN ALABAMA THROUGH 3 PM. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT THERE WILL BE A SMALL CHANCE OF TORNADOES. THE AREA WITH THE GREATEST THREAT OF SEVERE WEATHER WILL BE FROM THE CITIES OF LIVINGSTON...CLANTON...AND LAFAYETTE...NORTHWARD. DRY AND BREEZY CONDITIONS ARE EXPECTED ACROSS MUCH OF CENTRAL ALABAMA ON SATURDAY AFTERNOON. WINDS WILL INCREASE AND BE SUSTAINED BETWEEN 15 AND 20 MPH. ANOTHER STORM SYSTEM WILL ENTER THE AREA LATE TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THERE IS A POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER. UNCERTAINTY REMAINS WITH TIMING AND STRENGTH OF THIS SYSTEM. STAY TUNED TO LATER FORECASTS AS THIS SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EVENING. 61
In the hours before
Special weather statement, Mar 14, 7:57 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 757 PM CDT FRI MAR 14 2008 ALZ020-150130- CHEROKEE- 757 PM CDT FRI MAR 14 2008 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 830 PM CDT... AT 755 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR ELLISVILLE...OR 8 MILES SOUTHEAST OF CENTRE... MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN SOUTHERN CHEROKEE COUNTY...INCLUDING THE CITY OF ELLISVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. 61
Local storm report, Mar 15, 12:57 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL MILLPORT 33.56N 88.08W
03/15/2008 E1.75 INCH LAMAR AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE CITY OF MILLPORT.
&&
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 39 min |
| Mar 15, 12:33 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 26 min |
| Mar 15, 12:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 55 min |
| Mar 15, 12:53 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker | 52 min |
| Mar 15, 1:14 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 31 min |
| Mar 15, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 50 min |
| Mar 15, 1:51 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 39 min |
| Mar 15, 2:14 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 46 min |
| Mar 15, 2:29 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, St. Clair, Shelby and 1 more | 46 min |
| Mar 15, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Mar 15, 2:40 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 20 min |
| Mar 15, 2:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 38 min |
| Mar 15, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 29 min |
| Mar 15, 3:10 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Calhoun, Chilton, Clay, Coosa, Jefferson and 3 more | 50 min |
| Mar 15, 3:25 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 20 min |
| Mar 15, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 33 min |
| Mar 15, 4:00 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 45 min |
| Mar 15, 6:45 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 15, 7:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 15, 7:30 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 14 min |
| Mar 15, 9:16 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Mar 15, 9:46 AM CDT | Tornado Warning | BMX | Blount, Etowah, St. Clair | 34 min |
| Mar 15, 10:13 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 15, 10:31 AM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 39 min |
| Mar 15, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Mar 15, 1:52 PM CDT | Tornado Warning | BMX | Cleburne | 13 min |
| Mar 15, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.